# SDR QXEA2015031300112

- Difficulty date: March 13, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 19,106 hours, 20,696 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT 14,000 FT NOTICED NR 1 ITT RUNNING 100 DEGREES ABOVE NR 2.  BEGAN NOTICING ODOR.  ABOUT 2 MINUTES "CABIN PACK HOT" CAUTION ILLUMINATED. COMPLIED WITH CHECKLIST AND SHUTDOWN CABIN PACK. DECENDING THROUGH 7,000 FT.  ALL CABIN PRESSURE WAS LOST. DIFFERENTIAL WENT ZERO AT 7,000. ECS ECU AND NR 1 BLEED STAGE PRESSURE SWITCH WERE REPLACED. ALL OPS CHECKS WERE COMPLETED AND CHECKED GOOD. RETURNED TO SERVICE.
